# SDR SWIA2019122747407

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR HAS 2EA CORRODED FASTENERS ON INNER SKIN, UPPER FWD CORNER.   REMOVED AND REPLACED 2 EACH FASTENERS AT THE SERVICE DOOR ON INNER SKIN, UPPER FWD CORNER REF. CRJ200-SRM
